# SDR 2008UALA03037

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 47,315 hours, 8,812 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W21009
- Condition: Cracked
- Location: T/E Flap
- Part time: 47,315 hours, 8,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B TRAILING EDGE MAIN FLAP UPPER SURFACE HAS CRACK AT LOCATION AT 82 INCHES FROM I/B END.  SUSPECT NORMAL AC OPERATION.  ACP REPAIR PER AMECO 777EN -57-0044-01.  THE REPAIR IS APPROVED BY BAC 8100-9 THE REPAIR IS A PERMANENT REPAIR.  AC OK FOR SERVICE.
